# SDR IPXA2019050741861

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 89,200 hours, 16,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR EMER LT BAT 1 LO LEVEL 1 ALERT ON PREFLIGHT.  DEFERRED PER MEL 33 50 4 DMP C/W INSTALLED PLACARD.  **SUPPLEMENTAL SDR**  R&R'D EMERGENCY BATTERY IAW MM 33-51-01-401.  OPS CHECKS GOOD.  THIS CLEARS M669394.  PLACARD REMOVED.
